# SDR HEEA066000

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: FCB205AT4
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD CAUTION LIGHT AND HORN DID NOT WORK.
